Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

GRRR.....this site.....grr.....
lisaisweavebee posted:
This is the THIRD attempt to answer a post. I will type some long answer and hit post only to have it tell me that WebMd is unavailable and to try back at another time. I lose the whole post. Then, when I retype the dang thing again it will post it. I will foolishly think the problem is fixed and move on to answer another post only to have it happen again....and again...and again...

I keep trying to keep this board alive but this is getting ridiculous.

Lupylisa44 responded:
I don't know why you are having such a difficult time Lisa! THere is a little lag time but not that much when I post. Could it be the browser you are using? have you updated it lately?

jUst trying to help!

With love, with patience and with faith, we'll make our way.
Andie_WebMD_Staff responded:
Hi Lisa,

Lupylisa has a good point I hadn't thought about lately. I know that Firefox just had a new release a couple weeks ago.We support Firefox and Internet Explorer with a bit of Safari and Chrome, but not AOL.

You may want to try clearing your browser's history/cache and/or updating it but if that doesn't work, you may want to use IE as your browser when on WebMD and see if that helps.


[br> [br>

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Minimizing steroid side effectsExpert
It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
Was this Helpful?
79 of 110 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.